# SDR SIMA200816403

- Difficulty date: June 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Part serial: A15842
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4732 - AFTER TAKEOFF CREW REPORTED THAT WHEN GEAR HANDLE SELECTED UP THEY RECEIVED A LANDING GEAR AIR/GND FAIL MESSAGE AND GEAR WOULD NOT RETRACT.  RETURNED TO RDU.  AFTER LANDING RECEIVED MULTIPLE CAUTIONS/WARNINGS INCLUDING 1C 1-2 WOW INOP, AHRS 1-2 BASIC MODE.  AIRCRAFT. EMERGENCY WAS NOT DECLARED.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LT GEAR SHOCK ABSORBER WOW SWITCH INOP.  REMOVED AND REPLACED LT GEAR SHOCK ABSORBER WOW SWITCH IAW AMM 32-61-01.  OPERATIONAL CHECK GOOD IAW AMM 32-60-08/32-63-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (A)
